Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Principal Ideal Ring That Is Not a Euclidean Ring

Jack C. Wilson
Mathematics Magazine
Vol. 46, No. 1 (Jan., 1973), pp. 34-38
DOI: 10.2307/2688577
Stable URL: http://www.jstor.org/stable/2688577
Page Count: 5
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Principal Ideal Ring That Is Not a Euclidean Ring
Preview not available

Page Thumbnails

  • Thumbnail: Page 
34
    34
  • Thumbnail: Page 
35
    35
  • Thumbnail: Page 
36
    36
  • Thumbnail: Page 
37
    37
  • Thumbnail: Page 
38
    38